I have been diagnosed with schizophrenia hypothyroidism, pituitary adenoma (prolactin level norm is 40 mine is 140). My questions: by taking medications that supress crying,and anger causess me to wonder if when I feel this way can it have a negative affect on my heart?
Let me make my question more clear. If I'm taking medication to control crying and getting angry, anxious, stress and it works could all that suppression cause me to have pent up energy that can be dangerous because I'm not letting it out it's being controled by medications.
Does anyone understand my question?
I am sorry no one has answered you, I am wondering if your question would get answered more on the Mental health forum as it is the expert Doctor Forum .I did think you made your self clear ,I do know sometimes Meds can have side effects that make you be more energised,i dont know whether that would be dangerous. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.